# SDR AALA201807039012

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 33,133 hours, 11,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A8836
- Condition: Unsecure
- Location: L4 Door
- Part time: 1,126 hours, 421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR SLIDE SAFETY WIRE WAS BROKEN AT THE COVER RELEASE RETAINING BALLS AND PIN AREA.  REPLACED THE SLIDE ASSY IAW J/C 26L00025010.
